Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    EmptyWallet's Avatar
    EmptyWallet is offline Junior Member
    Join Date
    Nov 2001
    Posts
    83

    Exclamation Did I ruin this injection??

    Strange thing happened a few minutes ago when I was injectin some EQ. Normally I use 25g 1 inch's for my quads. Well, I shoot eq on monday and thurs. The last time I shot in my left quad was last monday. So, I find where abouts I shot last time, I can see the injection spot from last week, its a tiny dot. Anyway, I shoot like right next to it, not in the same place, but right next to it. Strange thing this time, pin goes in fine, slight pain, but ok. Now, it takes a LONG time to inject the juice, I know using a 25g takes a little while, but this took longer than normal. Also, towards the end, like the last quarter ml, I had to really use some force to get it to go into my quad, more force than normal. Now, my question is, did I waste the shot? I'm thinking I shot into scar tissue, and thus the EQ will not be absorbed and I wasted that ml. Any opinions?

  2. #2
    JMD
    JMD is offline Associate Member
    Join Date
    May 2002
    Posts
    331
    u should be fine

  3. #3
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,012
    scar tissue buildup most likely.
    -Cy

  4. #4
    EmptyWallet's Avatar
    EmptyWallet is offline Junior Member
    Join Date
    Nov 2001
    Posts
    83
    Originally posted by IronCy
    scar tissue buildup most likely.
    -Cy
    So I didnt waste the shot? Still absorb the EQ?

  5. #5
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    It will still be absorbed, it may just take a little longer. You are fine...

  6. #6
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    I don't think you have any reason to worry.

  7. #7
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    No worries.

    The previous injection might have caused some swelling of the muscle tissue--thus the slow inject.

    If I have to hit the quads more than 1X weekly, I try to hit them in a slightly different spot. I shoot the lower part of the "safe zone" one day, then the upper part the next time I inject in the same quad. I got long legs--so I have a large area to play with!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •